# SDR 2A6R20130605317

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 15,225 hours, 72,838 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 11203010213
- Condition: Cracked
- Location: Tail Boom
- Component: Tail Boom, Urocop
- Component part number: 11730102V002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS (APPROX 1" EACH) IN SKIN OF TAILBOOM, WILL REMOVE AND REPLACE SKIN WITH NEW PART.
